# SDR DXTA200500868

- Difficulty date: July 27, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600321
- Aircraft time: 9,451 hours, 7,616 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Part number: M24308215F
- Part serial: NSN
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANIT-SKID INOP LIGHT ILLUMINATED IN FLIGHT AS GEAR RETRACTED, EMERGENCY BRAKES USED ON LANDING. FOUND ONE BROKEN PIN, THE CONNECTOR CORRODED ON THE BITE BOX.  REPINNED NEW CONNECTOR WIRE FOR WIRE FROM OLD CONNECTOR TO NEW CONNECTOR.  OPERATIONAL CHECK OF ANTI-SKID SYSTEM SATISFACTORY.  IAW MODEL 560 M.M.  32-42-00.
